Citation:
V. S. Mikhalevich, “Sequential Selection between Two Solutions for a Poisson Process”, Teor. Veroyatnost. i Primenen., 3:4 (1958), 465–470; Theory Probab. Appl., 3:4 (1958), 430–434
\Bibitem{Mik58}
\by V.~S.~Mikhalevich
\paper Sequential Selection between Two Solutions for a Poisson Process
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 4
\pages 465--470
\mathnet{http://mi.mathnet.ru/tvp4951}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 4
\pages 430--434
\crossref{https://doi.org/10.1137/1103037}
Linking options:
https://www.mathnet.ru/eng/tvp4951
https://www.mathnet.ru/eng/tvp/v3/i4/p465
This publication is cited in the following 2 articles:
Mark Freidlin, Wenqing Hu, “On Second Order Elliptic Equations with a Small Parameter”, Communications in Partial Differential Equations, 38:10 (2013), 1712
Yu. P. Studnev, “An Approximation to the Distribution of Sums by Infinitely Divisible Laws”, Theory Probab. Appl., 5:4 (1960), 421–425